# SDR CALA9801440

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT EDGE OF PRESSURE PAN CRACKED APPROXIMATELY TWO INCHES AT FASTENER HOLE STA 740-760, LT SIDE.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, 51-30-2, AND MM 51-20-11.
